# SDR UPS01437300

- Difficulty date: November 3, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 66,302 hours, 16,182 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bushing
- Condition: Cracked
- Location: Bs 1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO COMPT - LH BS 1480 B/H NO.11 HOLE FOUND CRACK AT FX SKIN AND OUTER CHORD SPLICE FITTING (REFER ATT SKETCHES FOR DETAILS).     LH BS 1480 B/H SKIN & OUTER SPLICE FTG HOLE NO.11 CRACKS REMOVED AND EXTENSION FTG, SKIN AND OUTER CHORD SPLICE FTG OVERSIZED TO INSTALL BUSHINGS IN HOLE NO.11 AS PER SB 747-53A2390 FIG.11 PLAN A BUSHING REPAIR. CWPC CONTROL SEQUENCE NO.RCBR017 080 ATTACHED.
